# SDR CALA2020072001053

- Difficulty date: July 13, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 68,225 hours, 22,956 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 514017
- Condition: Inoperative
- Location: Nr 1 Comms
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADIO FAILURE BOTH VHF 1 AND VHF 2 ALSO FLIGHT ATT INTERPHONE INOPERATIVE. MX REPLACED THE NR 1 COMMS PANEL AND REU.
